MathSciNet Relay Station
MathSciNet bibliographic data
MR558091 (82b:53078) 53C42 (49F10 58E12)
Fischer-Colbrie, D. Some rigidity theorems for minimal submanifolds of the sphere. Acta Math. 145 (1980), no. 1-2, 29–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement